# SDR SWAA2024052182018

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strake
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WINGLET AREA; STRAKE HAS CORROSION AT THE TIP AREA.<[01] REMOVED CORROSION FROM AREA IAW B737-800 SRM 57-31-01. ORIGINAL THICKNESS IS .050'. REMOVED .039' OF MATERIAL. REMAINING THICKNESS IS .011'. FOUND TO BE OUT OF LIMITS. TOOL# T8224M CAL DUE: 07/NOV/24. REMOVED STRAKE TIP CAP IAW B737-800 SRM 51-40-02. RECEIVED NEW STRAKE TIP CAP PN: 737-2571-11 BN: 4570052 IAW B737-800 AIPC 57-31-00-02. LOCATED AND DRILLED STRAKE TIP CAP IAW 737-800 SRM 51-40-05. APPLIED TOPCOAT IAW B737-800 MMS 57-21-300-801. INSTALLED NEW L/H WINGLET STRAKE TIP CAP IAW B737-800 SRM 51-40-02 & AIPC 57-31-00-02.;[02] L/H WINGLET AREA; STRAKE HAS CORROSION AT THE TIP AREA.
